# SDR IPXA10M62330

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDC FOUND EMERGENCY LIGHTS SYS FAIL. REPLACED POWER SUPPLY UNIT AND CHECKED, NO HELP. ITEM DEFERRED IAW MEL 33-50-04. D ITEM M 433618. PLACARD INSTALLED.  PERFORMED FUNCTION TEST OF THIS EMERGENCY LIGHTING SYS IAW MM 33-50-00-5. OPS CHECKS NORMAL.
